# SDR PNSA971216

- Difficulty date: December 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N82455
- Make and model: Piper PA-32-301
- Aircraft serial: 328006079
- System (JASC): 3710 · Vacuum Distribution System
- Part: Vacuum Pump
- Part number: 211CC
- Condition: Failed
- Location: E/E Compt
- Part time: 876 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VACUUM PUMP FAILED EN ROUTE, DIVERTED FLIGHT TO MAINTENANCE BASE, REPLACED PUMP.
